Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 304, NWS Atlanta, GA

August 8, 2018Crawford County, Peach County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2018, 7:53 PM EDT for Crawford County, Peach County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 7:53 PM EDT (23:53 UTC)
Expired
Aug 8, 2018, 8:30 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

297 
WUUS52 KFFC 082353
SVRFFC
GAC079-225-090030-
/O.NEW.KFFC.SV.W.0304.180808T2353Z-180809T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
753 PM EDT WED AUG 8 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Peach County in central Georgia...
  Central Crawford County in central Georgia...

* Until 830 PM EDT.

* At 753 PM EDT, a severe thunderstorm was located near Horns, or
  near Roberta, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Roberta and Horns. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3263 8401 3272 8401 3276 8383 3274 8383
      3272 8379 3260 8380
TIME...MOT...LOC 2353Z 268DEG 10KT 3268 8394 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
920 
WWUS52 KFFC 090023
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
823 PM EDT WED AUG 8 2018

GAC079-225-090033-
/O.EXP.KFFC.SV.W.0304.000000T0000Z-180809T0030Z/
Peach GA-Crawford GA-
823 PM EDT WED AUG 8 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PEACH AND
CENTRAL CRAWFORD COUNTIES WILL EXPIRE AT 830 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3263 8401 3272 8401 3276 8383 3274 8383
      3272 8379 3260 8380
TIME...MOT...LOC 0023Z 268DEG 10KT 3268 8385 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 7:30 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 8, 7:30 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Wed Aug 8 2018

.PREV DISCUSSION... /Issued 338 PM EDT Wed Aug 8 2018/

SHORT TERM /Tonight through Thursday Night/...

While weak surface high pressure is in control, there is plenty of
showers and thunderstorms across TN down through north AL moving
eastward this afternoon. This is all in association with a
shortwave/weak troughing in the mid-levels. There is plenty of
available instability and moisture across our region, thus we
anticipate this activity to move through north GA through the
remainder of the afternoon/evening.  While the effective shear is
weak, it might be enough to see an organized line develop. Based on
the cold pools and looking at Q vectors analysis, if a line develops
late this afternoon, the outflows could drive a faster storm motion
further to the SE. This would then bring some of the activity across
east central GA later this evening. We will have to monitor the
mesoanalysis as we progress through the afternoon. Given this, there
is still quite a bit of uncertainty in regards to storm coverage and
timeline. Storms could become strong to severe with damaging winds,
frequent lightning, small hail and heavy rain being the main
impacts. Most of the activity should shift east of the area by
tonight.

A brief reprieve in precipitation activity is expected overnight
with afternoon showers and thunderstorms expected again tomorrow
afternoon/evening.  A front draped across KY will try to drop south
Thursday night, eventually becoming stalled along the northern tier
of GA Friday morning.

Temperatures will be hot and humid again Thursday afternoon with
heat indices around 101-104 in SE GA, just below heat advisory
criteria.

26

LONG TERM /Friday through Wednesday/...

The long term period begins with a broad trough over the eastern
US and higher pressure to our south, putting us in nearly zonal
flow with a front draped across the area. This front will provide
forcing for showers and thunderstorms in the afternoon and evening
across the area. While the front lingers and stalls across the
area, a developing shortwave to our west on Friday will push into
the area on Saturday/Sunday. The additional forcing leading will
likely lead to more widespread showers and thunderstorms in the
afternoon and evening on Saturday and Sunday. Meanwhile, a pocket
of energy moving through the base of the aforementioned trough
will eventually become a cutoff low centered over the Ohio Valley
on Sunday, pushing a cold front across the area most likely on
Monday/Tuesday.

Instability will also be present every afternoon/evening leading to
chance and likely pops across the area through Monday. PWATS through
that time frame are forecast to be in the 1.7 to 2 inch range, so
heavy rain will also be possible with any storms in addition to
damaging wind gusts and frequent lightning.

Although there are still timing differences between the GFS and
ECMWF on the frontal passage, eventually that front pushes through
the area and brings in some drier air. The GFS is just slightly
faster than the ECMWF, pushing the drier air in on Monday
afternoon opposed to much later on Monday into Tuesday. Overall,
Tuesday and Wednesday are shaping up to be the "driest" days of
the extended, especially for northern areas. PWATs are even
forecast to dip below 1 inch as the drier air filters into the
area!

Temperatures through the extended will be near average with highs in
the upper 80s to lower 90s across much of the area with lows in the
uppers 60s and lower to mid 70s.

Reaves

&&

.AVIATION...
00Z Update...
Line of showers and thunderstorms will continue to impact the
northern TAF sites through the early evening hours. May have to
look at expanding the tempo group, depending upon whether the
activity in eastern AL weakens or not. The hi-res models don't
have a great handle on the situation. But, do think some weakening
is possible due to the loss of heating, but not confident that the
activity will diminish greatly in coverage. Winds will remain on
the west side through the period. A bit more convective coverage
is expected tomorrow.

//ATL Confidence...00Z Update...
Med confidence all elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  71  89 /  60  60  50  50
Atlanta         72  88  72  87 /  60  70  60  60
Blairsville     65  82  65  82 /  70  60  50  60
Cartersville    71  88  69  86 /  70  70  60  60
Columbus        73  92  74  90 /  40  50  50  60
Gainesville     71  88  71  86 /  60  60  50  60
Macon           73  91  73  91 /  40  50  40  50
Rome            71  88  70  86 /  70  60  60  60
Peachtree City  72  89  71  88 /  40  60  60  60
Vidalia         75  93  74  92 /  40  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Reaves
AVIATION...26
Hazardous weather outlook, Aug 8, 11:47 AM EDT, 8 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Wed Aug 8 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Wed Aug 8 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon
and evening. Thunderstorms should develop after noon, especially
over north Georgia and increase in coverage as they move south
during the afternoon and evening. Some storms could be strong to
severe with damaging winds, frequent lightning, large hail up to 1
inch in diameter and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 6:17 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT WED AUG 8 2018

GAZ021>025-027-032>035-045-082245-
Madison GA-Hall GA-Banks GA-Jackson GA-North Fulton GA-Barrow GA-
Cobb GA-Cherokee GA-DeKalb GA-Forsyth GA-Gwinnett GA-
617 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...SOUTHERN
HALL...BANKS...JACKSON...NORTH FULTON...NORTHWESTERN BARROW...
NORTHEASTERN COBB...SOUTHEASTERN CHEROKEE...NORTHWESTERN DEKALB...
FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 645 PM EDT...

At 617 PM EDT...a line of strong thunderstorms was along a line
extending from near Banks Crossing to near Gainesville to Sweat
Mountain. These storms were nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Jefferson, Commerce, Cumming, Homer,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody,
Milton, Duluth, Woodstock, Sugar Hill, Suwanee, Buford and Holly
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3439 8338 3438 8339 3432 8339 3427 8334
      3424 8334 3426 8330 3426 8329 3416 8325
      3411 8362 3385 8450 3415 8455 3431 8403
      3442 8338
TIME...MOT...LOC 2217Z 273DEG 4KT 3427 8343 3427 8378 3405 8443

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 8, 6:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT WED AUG 8 2018

GAZ022>025-027-033>035-045-082315-
Madison GA-Hall GA-Banks GA-Jackson GA-North Fulton GA-Barrow GA-
DeKalb GA-Forsyth GA-Gwinnett GA-
648 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...SOUTHERN
HALL...BANKS...JACKSON...NORTH FULTON...NORTHERN BARROW...
NORTHWESTERN DEKALB...FORSYTH AND GWINNETT COUNTIES UNTIL 715 PM
EDT...

At 648 PM EDT...a line of strong thunderstorms was along a line
extending from near Homer to Pendergrass to near Johns Creek...and
moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Winder, Jefferson, Commerce, Cumming,
Homer, Danielsville, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Milton, Duluth, Sugar Hill, Suwanee, Buford, Lilburn and
Chamblee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3442 8338 3432 8339 3427 8334 3424 8334
      3426 8330 3425 8327 3424 8317 3427 8311
      3426 8312 3423 8308 3417 8310 3415 8308
      3399 8365 3383 8428 3405 8442 3409 8442
      3432 8391 3446 8340
TIME...MOT...LOC 2248Z 271DEG 30KT 3431 8345 3414 8369 3405 8422

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 8, 6:56 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT WED AUG 8 2018

GAZ031>033-041>045-082330-
North Fulton GA-Douglas GA-Cobb GA-Haralson GA-DeKalb GA-Carroll GA-
Paulding GA-South Fulton GA-
656 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...COBB...
HARALSON...WESTERN DEKALB...CARROLL...PAULDING AND NORTHERN SOUTH
FULTON COUNTIES UNTIL 730 PM EDT...

At 655 PM EDT...a line of strong thunderstorms was along a line
extending from Sandy Springs to near Tallapoosa...and moving
southeast at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Carrollton, Decatur, Dallas,
Buchanan, Sandy Springs, Roswell, Smyrna, Dunwoody, Kennesaw, Villa
Rica, Powder Springs, Chamblee, Austell, Bremen, Temple, Hiram and
Tallapoosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3390 8522 3391 8521 3391 8505 3395 8505
      3395 8498 3397 8497 3403 8440 3379 8424
      3350 8531 3390 8539
TIME...MOT...LOC 2255Z 303DEG 11KT 3393 8438 3380 8530

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 8, 7:36 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
736 PM EDT WED AUG 8 2018

GAZ041>044-090000-
Douglas GA-Haralson GA-Carroll GA-South Fulton GA-
736 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHERN HARALSON...
CARROLL AND SOUTH FULTON COUNTIES UNTIL 800 PM EDT...

At 736 PM EDT...a line of strong thunderstorms was along a line
extending from near Winston to near Tallapoosa...and moving east at
10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Douglasville, Carrollton, Union City, Villa Rica, Fairburn, Bremen,
Palmetto, Temple, Tallapoosa, Bowdon, Mount Zion, Whitesburg, Waco,
Roopville, Lithia Springs, Chattahoochee Hill Country, Bill Arp,
Seaton Lake, Fairplay and Clem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3380 8497 3377 8488 3379 8473 3381 8472
      3380 8463 3356 8449 3351 8477 3351 8485
      3349 8486 3343 8522 3343 8529 3378 8536
TIME...MOT...LOC 2336Z 276DEG 10KT 3373 8479 3367 8528

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 8, 7:43 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT WED AUG 8 2018

GAZ081-094-090015-
Peach GA-Crawford GA-
743 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PEACH AND CRAWFORD
COUNTIES UNTIL 815 PM EDT...

At 743 PM EDT...a strong thunderstorm was over Horns, or near
Roberta...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Roberta, Knoxville, Lee Pope and Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3261 8405 3273 8404 3273 8380 3272 8380
      3258 8382
TIME...MOT...LOC 2343Z 278DEG 15KT 3267 8396

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 7:50 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
750 PM EDT WED AUG 8 2018

GAZ083-090015-
Twiggs GA-
750 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS COUNTY UNTIL
815 PM EDT...

At 750 PM EDT...a strong thunderstorm was over Bullard, or 10 miles
southwest of Jeffersonville...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Tarversville and Bullard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8351 3255 8354 3257 8355 3258 8355
      3258 8354 3263 8354 3265 8341 3253 8342
TIME...MOT...LOC 2350Z 278DEG 15KT 3259 8349

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 9:16 PM EDTSpecial Weather StatementFFCWalker29 min
Aug 8, 12:41 PM EDTSpecial Weather StatementFFCFannin34 min
Aug 8, 12:57 PM EDTSpecial Weather StatementFFCTowns18 min
Aug 8, 2:59 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield31 min
Aug 8, 3:33 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield27 min
Aug 8, 3:39 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield36 min
Aug 8, 3:43 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker32 min
Aug 8, 4:02 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray28 min
Aug 8, 4:16 PM EDTSpecial Weather StatementFFCGordon29 min
Aug 8, 4:33 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Union27 min
Aug 8, 4:50 PM EDTSpecial Weather StatementFFCFloyd, Gordon40 min
Aug 8, 5:00 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Pickens, Towns, Union30 min
Aug 8, 5:31 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Pickens, Polk29 min
Aug 8, 5:52 PM EDTSpecial Weather StatementFFCForsyth, Hall, Jackson23 min
Aug 8, 6:17 PM EDTSpecial Weather StatementFFCBanks, Forsyth, Hall, Jackson28 min
Aug 8, 6:48 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, Madison27 min
Aug 8, 6:56 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding34 min
Aug 8, 7:06 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach24 min
Aug 8, 7:06 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee24 min
Aug 8, 7:36 PM EDTSpecial Weather StatementFFCCarroll, Douglas24 min
Aug 8, 7:43 PM EDTSpecial Weather StatementFFCCrawford32 min
Aug 8, 7:50 PM EDTSpecial Weather StatementFFCTwiggs25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.